# SDR IPXA2024032545819

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 132,235 hours, 22,342 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Part serial: NA
- Condition: Power Loss
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

*IN FLIGHT SHUT DOWN* AT FL350, #4 ENGINE SHOWED REDUCED THRUST AND DID NOT RESPOND TO THRUST LEVEL INPUT. THERE WERE NO EICAS MSGÂ€™S OR CAUTION INDICATIONS ON THE ENG PAGE. CREW ELECTED TO SHUT DOWN #4 ENGINE. R&R #4 ENGINE PS3 LINE NEAR 8 OÂ€™CLOCK POSITION BEHIND FAN DISCHARGE AIR TUBE IAW AMM 70-20-01.  OPS AND LEAK CHECK GOOD.  PERFORMED POWER ASSURANCE TEST #10 IAW AMM 71-00-00.  ALL PARAMETERS NORMAL AND WITHIN LIMITS.
